# SDR DALA2018091405593

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 67,843 hours, 49,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMERGENCY LIGHTS INOP 23D AND 33D. REPLACED WIRING HARNESS UNDER SAET 23D AND REPLACED LIGHT ASSEMBLY ON 33D REF AMM 33-53.
